# SDR I5PA2025020119301

- Difficulty date: February 1, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 67,891 hours, 18,245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 912286
- Condition: Faulted
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX INSP). ESI - LH PACK AIR IS HOT ON THE GROUND. R/R LH ACM PER AMM 21-51-03/401. OPS CHECK NORMAL.
